Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 75, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 1, 2019, 12:42 AM CDT for Dakota County, Goodhue County, Minnesota; Pierce County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2019, 12:42 AM CDT (05:42 UTC)
- Expired
- Jul 1, 2019, 1:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Goodhue County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 90 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:01 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -679 J/kg
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
281
WUUS53 KMPX 010542
SVRMPX
MNC037-049-WIC093-010615-
/O.NEW.KMPX.SV.W.0075.190701T0542Z-190701T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1242 AM CDT Mon Jul 1 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Dakota County in east central Minnesota...
Goodhue County in southeastern Minnesota...
Southern Pierce County in west central Wisconsin...
* Until 115 AM CDT.
* At 1241 AM CDT, severe thunderstorms were located along a line
extending from near Hastings to near Cannon Falls to near Stanton,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Welch around 1250 AM CDT.
Red Wing and Zumbrota around 1255 AM CDT.
Goodhue and Bay City around 100 AM CDT.
Frontenac around 105 AM CDT.
Plum City around 110 AM CDT.
This includes Treasure Island Casino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4440 9304 4457 9306 4471 9292 4467 9214
4454 9214 4454 9231 4450 9230 4445 9224
4445 9243 4437 9243 4436 9255 4426 9255
TIME...MOT...LOC 0541Z 279DEG 54KT 4466 9281 4452 9282 4442 9296
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFF3 follow-up statements
738
WWUS53 KMPX 010552
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1252 AM CDT Mon Jul 1 2019
MNC037-010602-
/O.CAN.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Dakota MN-
1252 AM CDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAKOTA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and southeastern Minnesota.
LAT...LON 4440 9305 4442 9304 4454 9279 4459 9279
4463 9273 4470 9271 4467 9214 4454 9214
4454 9231 4449 9230 4445 9224 4445 9243
4437 9243 4436 9255 4426 9255
TIME...MOT...LOC 0552Z 281DEG 44KT 4462 9259 4449 9265 4439 9279
$$
MNC049-WIC093-010615-
/O.CON.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Goodhue MN-Pierce WI-
1252 AM CDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR GOODHUE AND SOUTHERN PIERCE COUNTIES...
At 1252 AM CDT, severe thunderstorms were located along a line
extending from near Red Wing to near Welch to 6 miles north of
Wanamingo, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Red Wing around 1255 AM CDT.
Zumbrota, Goodhue and Bay City around 100 AM CDT.
Frontenac around 110 AM CDT.
Plum City around 115 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4440 9305 4442 9304 4454 9279 4459 9279
4463 9273 4470 9271 4467 9214 4454 9214
4454 9231 4449 9230 4445 9224 4445 9243
4437 9243 4436 9255 4426 9255
TIME...MOT...LOC 0552Z 281DEG 44KT 4462 9259 4449 9265 4439 9279
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFF746
WWUS53 KMPX 010604
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
104 AM CDT Mon Jul 1 2019
WIC093-010614-
/O.CAN.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Pierce WI-
104 AM CDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIERCE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota.
LAT...LON 4433 9279 4448 9253 4457 9247 4456 9234
4452 9230 4450 9230 4446 9225 4445 9243
4438 9243 4437 9245 4436 9255 4428 9255
TIME...MOT...LOC 0604Z 279DEG 54KT 4459 9234 4446 9240 4436 9254
$$
MNC049-010615-
/O.CON.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Goodhue MN-
104 AM CDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN GOODHUE COUNTY...
At 104 AM CDT, severe thunderstorms were located along a line
extending from near Bay City to near Frontenac to near Goodhue,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Goodhue County, including the following locations...
Frontenac State Park, Bellechester, Central Point and Wacouta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4433 9279 4448 9253 4457 9247 4456 9234
4452 9230 4450 9230 4446 9225 4445 9243
4438 9243 4437 9245 4436 9255 4428 9255
TIME...MOT...LOC 0604Z 279DEG 54KT 4459 9234 4446 9240 4436 9254
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFF392
WWUS53 KMPX 010610
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
110 AM CDT Mon Jul 1 2019
MNC049-010620-
/O.EXP.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Goodhue MN-
110 AM CDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOODHUE COUNTY
WILL EXPIRE AT 115 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with
these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4433 9279 4448 9253 4457 9247 4456 9234
4452 9230 4450 9230 4446 9225 4445 9243
4438 9243 4437 9245 4436 9255 4428 9255
TIME...MOT...LOC 0610Z 279DEG 54KT 4458 9224 4445 9230 4435 9244
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:49 PM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jun 30, 6:49 PM CDT, 5 hours 53 minutes before
Area Forecast Discussion...UPDATED National Weather Service Twin Cities/Chanhassen MN 649 PM CDT Sun Jun 30 2019 .SHORT TERM...(This evening through Monday night) Issued at 247 PM CDT Sun Jun 30 2019 The convective complex of showers and thunderstorms stabilized at least the central/eastern portion of the forecast area, but will be keeping a close eye on storms that develop over west/south central MN this afternoon and evening given the high instability that remains there. Tonight we expect a more concentrated area of storms to move into west/central MN from South Dakota, as a mid-level shortwave intersects the quasi-stationary frontal boundary. The primary threat will transition to heavy rain as strong low-level moisture transport noses into the area and storms potentially train along the boundary. Given precipitable water values and progged QPF, it appears that a 2-4 inch band of rain is possible somewhere in central MN. However, at this point do not have enough confidence on where that would setup so have held off on a flash/flood watch for now. On Monday shower and thunderstorm chances will continue with the stalled front over southern MN and continued ripples passing the westerly mid-level flow regime. The threat for strong/severe storms will still exist from southern MN into west central WI, particularly with afternoon/evening destabilization in the warm sector. .LONG TERM...(Tuesday through Sunday) Issued at 247 PM CDT Sun Jun 30 2019 Few changes were made in the long term forecast period. On Tuesday, the front finally shifts south into Iowa as a weak cold front pushes south from Canada. Shower and thunderstorms would be more scattered in nature, but can't be ruled out given the continued presence of weak mid-level impulses. Wednesday through Friday could end up being active with showers and thunderstorms, given progs of another frontal passage and several shortwaves. Spatial/temporal confidence is low, however. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 649 PM CDT Sun Jun 30 2019 Clusters of showers and thunderstorms are ongoing across South Dakota and northeastern Iowa. The activity to the west will build eastward this evening and overnight, setting up the risk for heavy rainfall and thunderstorm redevelopment for all the TAF sites, but especially near RWF-MSP-RNH-EAU. A break is expected later Monday morning, but additional storms will develop again Monday afternoon. KMSP...Not much to be concerned about this evening, but overnight the thunder threat will increase near or after 08Z. Should see a break for most of Monday, but storms may return by mid afternoon. /OUTLOOK FOR KMSP/ Tue-Thu...VFR. Chc MVFR/TSRA. Winds LGT and VRB. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...LS LONG TERM...LS AVIATION...BORGHOFF
Hazardous weather outlook, Jun 30, 4:13 PM CDT, 8 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 413 PM CDT Sun Jun 30 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 012115- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 413 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Tonight There is a Slight Risk for severe thunderstorms. Damaging winds will be the main hazard. In addition, some thunderstorms may produce heavy rain which could produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periods of thunderstorms are expected for much of next week with some severe weather possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening.
In the hours before
Local storm report, Jun 30, 9:35 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
935 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL ECHO 44.62N 95.42W
06/30/2019 M0.88 INCH YELLOW MEDICINE MN AMATEUR RADIO
&&
BORGHOFFSpecial weather statement, Jun 30, 10:17 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1017 PM CDT Sun Jun 30 2019
MNZ064-065-073-010400-
Yellow Medicine-Renville-Redwood-
1017 PM CDT Sun Jun 30 2019
...A LINE OF STORMS WILL AFFECT REDWOOD...SOUTHEASTERN YELLOW
MEDICINE AND CENTRAL RENVILLE COUNTIES...
At 1017 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sacred Heart to 8 miles southeast of
Cottonwood to 8 miles southeast of Marshall. Movement was east at 30
mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Redwood Falls, Olivia, Renville, Bird Island, Lamberton, Wabasso,
Sacred Heart, Wood Lake, Echo, Danube, Belview and Vesta.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4479 9545 4486 9479 4422 9527 4426 9560
4454 9560 4457 9561
TIME...MOT...LOC 0317Z 269DEG 28KT 4474 9541 4452 9557 4434 9570
BORGHOFFLocal storm report, Jun 30, 10:45 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1045 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 2 WNW OLIVIA 44.78N 95.03W
06/30/2019 M53 MPH RENVILLE MN AWOS
AWOS STATION KOVL OLIVIA AP.
&&
BORGHOFFLocal storm report, Jun 30, 10:52 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST 1 SSE NORTH REDWOOD 44.55N 95.08W
06/30/2019 M78 MPH REDWOOD MN ASOS
ASOS STATION KRWF REDWOOD FALLS AP.
&&
BORGHOFFLocal storm report, Jul 1, 12:10 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST 6 E MIESVILLE 44.60N 92.70W
07/01/2019 M47 MPH GOODHUE MN MESONET
MESONET STATION MN047 RED WING 4W.
&&
BORGHOFFSpecial weather statement, Jul 1, 12:22 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1222 AM CDT Mon Jul 1 2019
MNZ062-063-070-076>078-084-085-WIZ023-024-010600-
Steele-Washington-Le
Sueur-Waseca-Dakota-Rice-Goodhue-Ramsey-Pierce-St. Croix-
1222 AM CDT Mon Jul 1 2019
...A LINE OF STORMS WILL AFFECT DAKOTA...SOUTHEASTERN LE SUEUR...
NORTHERN STEELE...WESTERN GOODHUE...RICE...NORTHERN WASECA...
WASHINGTON...RAMSEY...WESTERN PIERCE AND WESTERN ST. CROIX
COUNTIES...
At 1222 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Minneapolis to near Apple Valley to
near Farmington to near Janesville. Movement was east at 55 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Lakeville, Apple Valley, Roseville, Rosemount and New Brighton
around 1225 AM CDT.
St. Paul, South St. Paul, West St. Paul, Vadnais Heights and
Mendota Heights around 1230 AM CDT.
Maplewood, Oakdale, White Bear Lake and Morristown around 1235 AM
CDT.
Woodbury, Hastings and Mahtomedi around 1240 AM CDT.
Stillwater, Lake Elmo, Prescott, Bayport and Afton around 1245 AM
CDT.
Owatonna, Hudson, North Hudson and Welch around 1250 AM CDT.
Red Wing and Somerset around 1255 AM CDT.
New Richmond, Ellsworth, Kenyon and Roberts around 100 AM CDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4405 9377 4455 9334 4455 9328 4480 9328
4488 9318 4508 9322 4517 9254 4475 9244
4465 9245 4420 9287 4419 9305 4403 9305
TIME...MOT...LOC 0522Z 266DEG 46KT 4500 9324 4472 9317 4463 9318 4412
9365
BORGHOFFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 31 min |
| Jun 30, 10:17 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 43 min |
| Jun 30, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 46 min |
| Jun 30, 10:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 40 min |
| Jun 30, 10:56 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 34 min |
| Jun 30, 11:29 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 46 min |
| Jun 30, 11:54 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Scott | 32 min |
| Jul 1, 12:22 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Rice, Washington | 38 min |
| Jul 1, 1:56 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Carver, Chippewa, Dakota, Freeborn and 13 more | 7 hr |
| Jul 1, 2:10 AM CDT | Special Weather Statement | MPX | Renville, Yellow Medicine | 3 hr |
| Jul 1, 2:42 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 33 min |
| Jul 1, 3:55 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Sibley | 50 min |
| Jul 1, 4:37 AM CDT | Flash Flood Warning | MPX | Redwood, Renville, Yellow Medicine | 3 hr |
| Jul 1, 6:56 AM CDT | Special Weather Statement | MPX | Morrison | 2 hr |
| Jul 1, 7:01 AM CDT | River Flood Warning | MPX | Renville | 24 days |
| Jul 1, 7:31 AM CDT | Areal Flood Warning | MPX | Brown, Redwood, Renville, Sibley, Yellow Medicine | 9 hr |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 7 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 6 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 24 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Redwood | 21 days |
| Jul 1, 1:34 PM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more | 7 hr |
| Jul 1, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Watonwan | 50 min |
| Jul 1, 3:30 PM CDT | Special Weather Statement | MPX | Waseca | 30 min |
| Jul 1, 3:36 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 54 min |
| Jul 1, 4:09 PM CDT | Tornado Warning | MPX | Freeborn | 36 min |
| Jul 1, 4:16 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin | 29 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 39 min |
| Jul 1, 4:45 PM CDT | Tornado Warning | MPX | Freeborn | 45 min |
| Jul 1, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.